Admissibility via natural dualities

Cabrer, Leonardo Manuel; Metcalfe, George (2015). Admissibility via natural dualities. Journal of pure and applied algebra, 219(9), pp. 4229-4253. North-Holland 10.1016/j.jpaa.2015.02.015

[img] Text
CabrerMetcalfe2014final.pdf - Accepted Version
Restricted to registered users only until 1 October 2017.
Available under License Publisher holds Copyright.

Download (284kB) | Request a copy
[img] Text
1-s2.0-S0022404915000328-main.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (627kB) | Request a copy

It is shown that admissible clauses and quasi-identities of quasivarieties generated by a single finite algebra, or equivalently, the quasiequational and universal theories of their free algebras on countably infinitely many generators, may be characterized using natural dualities. In particular, axiomatizations are obtained for the admissible clauses and quasi-identities of bounded distributive lattices, Stone algebras, Kleene algebras and lattices, and De Morgan algebras and lattices.

Item Type: Journal Article (Original Article)
Division/Institute: 08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics
UniBE Contributor: Cabrer, Leonardo Manuel and Metcalfe, George
Subjects: 500 Science > 510 Mathematics
ISSN: 0022-4049
Publisher: North-Holland
Language: English
Submitter: George Metcalfe
Date Deposited: 18 May 2015 14:55
Last Modified: 18 May 2015 14:55
Publisher DOI: 10.1016/j.jpaa.2015.02.015
BORIS DOI: 10.7892/boris.68284
URI: http://boris.unibe.ch/id/eprint/68284

Actions (login required)

Edit item Edit item
Provide Feedback